Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 43, NWS State College, PA

September 7, 20114 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 7, 2011, 7:00 PM EDT for 4 counties in Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2011, 7:00 PM EDT (23:00 UTC)
Expired
Sep 8, 2011, 1:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The State College radar (KCCX), 137 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WGUS51 KCTP 072300
FFWCTP
PAC043-071-075-133-080500-
/O.NEW.KCTP.FF.W.0043.110907T2300Z-110908T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAUPHIN COUNTY...
  LANCASTER COUNTY...
  LEBANON COUNTY...
  YORK COUNTY...

* UNTIL 100 AM EDT THURSDAY...

* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES   
AND RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN MOVING OVER  
DAUPHIN...LANCASTER...LEBANON AND YORK COUNTIES.

  THIS IS A FLASH FLOOD EMERGENCY FOR THE WARNED AREA. NUMEROUS      
  ROADS ARE CLOSED...AND MANY WATER RESCUES AND EVACUATIONS HAVE     
  TAKEN PLACE. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DALLASTOWN...HANOVER...PARKVILLE...RED LION...SPRY...WEIGELSTOWN...
  YORK...AKRON...COLUMBIA...EAST PETERSBURG...ELIZABETHTOWN...
  EPHRATA...LANCASTER...LEOLA...LITITZ...MANHEIM...MILLERSVILLE...
  MOUNT JOY...NEW HOLLAND...WILLOW STREET...ANNVILLE...CORNWALL...
  LEBANON...MYERSTOWN...PALMYRA...COLONIAL PARK...HARRISBURG...
  HERSHEY...HUMMELSTOWN...LINGLESTOWN...MIDDLETOWN...PROGRESS AND
  STEELTON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3984 7699 3986 7695 3989 7699 3994 7697
      4001 7701 4007 7712 4017 7695 4016 7691
      4022 7686 4035 7693 4039 7701 4047 7695
      4053 7699 4061 7695 4066 7670 4014 7588
      4011 7593 4004 7593 3972 7611 3972 7699

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 3:59 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 7, 3:59 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT WED SEP 7 2011

.SYNOPSIS...
BANDS OF HEAVY RAIN WILL PRODUCE FLOODING THIS EVENING AND
OVERNIGHT...MAINLY OVER EASTERN SECTIONS OF CENTRAL PENNSYLVANIA.
RAIN WILL BE MORE SCATTERED IN NATURE ACROSS WESTERN AREAS.

RAINFALL COVERAGE AND INTENSITY SHOULD DIMINISH THURSDAY AS A
CUT-OFF LOW DRIFTS WESTWARD. LEAVING US IN A MOIST AND SHOWERY
PATTERN THROUGH THE END OF THE WEEK. DRIER AIR SHOULD LEAD TO
STEADILY IMPROVING CONDITIONS SATURDAY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED FORECAST WITH NEW DATA...MOSTLY WORKED ON POPS AND QPF FOR
NEXT 24 HOURS. THE NORTH-SOUTH BAND CONTINUES TO MOVE OVER OUR
SOUTHEASTERN COUNTIES AND GENERALLY UP THE SUSQUEHANNA RIVER
VALLEY. THE WESTERN EDGE IS EXPANDING AND RAIN SHOULD RETURN TO
CENTRAL AREAS SHORTLY. MOST OF THE HEAVIER RAINS OVER THE NEXT
0-8 HOURS SHOULD FROM ABOUT STATE COLLEGE EAST. NORTHWESTERN AREAS
WILL BE SHOWERY.

BASED ON HIGH RESOLUTION GUIDANCE AND MODELS AND SREF EXPECT HEAVY
RAIN IN THE MAIN BAND THROUGH THIS EVENING. GENERALLY ACROSS YORK
COUNTY NORTHWARD TO THE NY BORDER. WIDESPREAD 1-3 INCHES WITH
LOCALLY HIGHER AMOUNTS. WILL MONITOR HOW FAR WEST THIS AREA EXPANDS.

RAIN COULD DIMINISH IN INTENSITY AFTER MIDNIGHT. THE HRRR IMPLIES
ANOTHER BAND AND THERE IS AN ENHANCEMENT IN THE IR OVER NC. THE
NAM AND GFS LIKELY HAVE THE PW PLUME TOO FAR WEST BASED ON THE
SURGE OF HIGH REFLECTIVITY CORES...ENHANCED IR AND WV LOOPS.
FAVORED AN EASTWARD SHIFT OF HEAVY RAINS TO EAST AS INDICATED IN
4KM NAM AND 3KM HRRR.

REPORTS AND RADAR CONFIRM RATES OF 1 TO 2 INCHES AN HOUR HAVE BEEN
COMMON. THERE HAVE BEEN EVACUATIONS AND WATER RESCUES BOTH
YORK...DAUPHIN...WESTERN LANCASTER AND SULLIVAN COUNTIES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
MOST GUIDANCE NOW IMPLIES HEAVIEST RAINFALL OVER EASTERN HALF OR
THIRD OF THE REGION. THE RAINFALL SHOULD DECREASE IN INTENSITY
AND VORACITY AROUND OR SHORTLY AFTER MIDNIGHT OVER MOST OF THE
REGION AND BECOME MORE SHOWERY. WILL HAVE TO MONITOR THE EASTERN
AREAS IN CASE ONE LAST SIGNIFICANT BAND SHOULD FORM. THE HRRR HAS
ONE BUT IT IS WEAKER AS FORECAST AND WOULD BE IN EXTREME EASTERN
AREAS.

KEPT HIGHEST POPS IN THE EASTERN AREAS MIDNIGHT AS WE MAY HAVE TO
CONTEND WITH ONE LAST N-S BAND IN EXTREME EASTERN AREAS BETWEEN 06
AND 12Z.

RAIN SHOULD BE LESS ORGANIZED AND LESS OF AN IMPACT AFTER
ABOUT 15Z ACROSS THE REGION ON THURSDAY.

WE WILL HAVE TO DEAL WITH THE WATER IN CREEKS AND RIVERS AS IT
ROUTES DOWNSTREAM THURSDAY AND FRIDAY.

SHOWERY RAIN WILL CONTINUE INTO FRIDAY AS WELL. WHILE THE MODELS
HINT AT EASTERN AREAS NOT SEEING MUCH...THERE STILL COULD BE A
SHOWER. EXPECT THE HEAVIEST RAIN TO BE ACROSS WESTERN SECTIONS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
UPPER LOW FROM THE REMNANTS OF TS LEE WILL SLOWLY DISSIPATE AND
LIFT OUT...KEEPING THE CHANCE OF SHOWERS AND THUNDERSTORMS INTO
EARLY NEXT WEEK...THOUGH DAY TO DAY CHANCES SHOULD DECREASE. A
NORTHERN STREAM SHORTWAVE WILL BRING A FRONT THROUGH THE STATE TUE
INTO WED. HIGH PRESSURE BEHIND THIS FRONT MAY BRING A PERIOD OF
DRY WEATHER TO THE REGION LATER NEXT WEEK.

WHILE TEMPS SHOULD NOT BE FAR FROM NORMAL REMAINS HARD TO SEE A
SEVERAL DAY PERIOD OF DRY AND WARM CONDITIONS. BEST CHC FOR DRY
WEATHER WILL BE MONDAY.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
BANDS OF MODERATE AND HEAVY RAIN OVER THE SUSQUEHANNA VALLEY WILL
KEEP LOW CIGS AND VISBY OVER MOST OF EASTERN PENNSYLVANIA FROM
KTHV-KMDT-KSEG-KIPT NORTHWARD AND EASTWARD THROUGH MOST OF THIS
AFTERNOON...EVENING AND OVERNIGHT. WIDESPREAD IFR AND LIFR OVER
THE REGION.

FAR WESTERN AREAS WILL BE MIX VFR AND MVFR BUT LOWERED CONDITIONS
OVERNIGHT. RAIN AND LOW CIGS WILL BE A PROBLEM OVER MOST OF
CENTRAL PA.

FLYING OVER EAST OF KAOO-KUNV-KIPT BEWARE THERE COULD BE EMBEDDED
THUNDERSTORMS.

LESS WIDESPREAD RAINS ON THURSDAY BUT MAINLY IFR/MVFR IN SHOWERS
AND CLOUDS.

OUTLOOK...
WED-THU...MVFR/IFR.
FRI-SUN...VFR/MVFR.
MON-TUE...VFR/MVFR

&&

.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS THROUGH THURSDAY.
AN ADDITIONAL 1-3 INCHES OF RNFL IS EXPECTED WITH LOCAL AMTS IN
EXCESS OF 5 INCHES PSBL. THERE IS STILL SOME UNCERTAINTY IN BOTH
THE EXACT LOCATION/AXIS OF HEAVIEST RNFL AND AMTS. SIGNIFICANT
AREAL AND RIVER/STREAM FLOODING IS POSSIBLE GIVEN THE FCST AMTS.
SEVERAL RIVER POINT FLOOD WARNINGS HAVE BEEN ISSUED WITH
WIDESPREAD MINOR TO MODERATE FLOODING EXPECTED...WITH THE
POTENTIAL FOR MAJOR FLOOD CRESTS IN SOME LOCATIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY EVENING FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...GARTNER/MARTIN
AVIATION...DANGELO
HYDROLOGY...DANGELO/ROSS
Hazardous weather outlook, Sep 7, 5:35 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 AM EDT WED SEP 7 2011

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-080930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
535 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ036-056>059-063>066-080930-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
535 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION TO THE THREAT OF FLOODING...THERE IS SLIGHT CHANCE
FOR STRONG TO SEVERE THUNDERSTORMS TODAY. SOME OF THE STORMS COULD
LINGER INTO THE EARLY EVENING HOURS. SOME STORMS COULD PRODUCE
STRONG WINDS AND EVEN AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MARTIN

In the hours before

Special weather statement, Sep 7, 1:22 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT WED SEP 7 2011

PAZ059-066-071745-
LANCASTER PA-LEBANON PA-
122 PM EDT WED SEP 7 2011

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT EASTERN LEBANON AND
NORTHWESTERN LANCASTER COUNTIES...

AT 114 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT JOY...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT CORNWALL AND MYERSTOWN.

FLOOD AND FLASH FLOOD WARNINGS ARE ALREADY IN EFFECT FOR THIS ENTIRE
AREA.

SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.

LAT...LON 4004 7636 4009 7659 4050 7643 4032 7616

FORECASTER: DANGELO
Local storm report, Sep 7, 1:48 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
148 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      CAMPBELLTOWN            40.28N  76.58W
09/07/2011                   LEBANON            PA   PUBLIC

            PONDING OF WATER ON ROADWAYS ACROSS LEBANON COUNTY.

0136 PM     FLASH FLOOD      ELIZABETHTOWN           40.15N  76.60W
09/07/2011                   LANCASTER          PA   TRAINED SPOTTER

            CONOY CREEK OUT OF ITS BANKS. NORTH MARKET STREET
            CLOSED.

0140 PM     FLASH FLOOD      WEIGELSTOWN             39.99N  76.83W
09/07/2011                   YORK               PA   AMATEUR RADIO

            ROUTE 74 CLOSED DUE TO FLOODING NEAR WEST MANCHESTER
            TWP AND DOVER TWP LINE.

&&

EVENT NUMBER CTP1100413 CTP1100411 CTP1100412

EVANEGO
Special weather statement, Sep 7, 2:17 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT WED SEP 7 2011

PAZ065-066-071830-
LANCASTER PA-YORK PA-
217 PM EDT WED SEP 7 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND WESTERN
LANCASTER COUNTIES...

AT 213 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINDSOR...MOVING NORTH
AT 50 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. DOPPLER RADAR HAS DETECTED SOME ROTATION IN THIS
STORM. BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR
TORNADO WARNING IS ISSUED.

THIS STORM WILL AFFECT MANCHESTER...COLUMBIA...MOUNT JOY AND MANHEIM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 276...I-83 BETWEEN
MILE MARKERS 12 AND 19.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 322...STATE ROAD 501.

LAT...LON 3989 7670 4014 7669 4021 7654 4024 7643
      4025 7630 4028 7624 3984 7648

FORECASTER: DANGELO
Special weather statement, Sep 7, 2:56 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT WED SEP 7 2011

PAZ059-066-071930-
LANCASTER PA-LEBANON PA-
256 PM EDT WED SEP 7 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL LEBANON
AND EASTERN LANCASTER COUNTIES...

AT 251 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
KLEINFELTERSVILLE TO NEW HOLLAND TO BLAKE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE WINDS CAN
KNOCK DOWN TREE LIMBS AND EVEN TREES WHERE THE GROUND IS ALREADY
SATURATED.

SLIGHT ROTATION HAS BEEN DETECTED IN THIS LINE OF STORMS.
BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO
WARNING IS ISSUED.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE
STORMS WILL AFFECT KLEINFELTERSVILLE AND CHURCHTOWN. FLOOD AND FLASH
FLOOD WARNINGS ARE ALREADY IN EFFECT FOR THESE AREAS.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 273
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30 FROM
PARADISE TO THE CHESTER COUNTY LINE...ROUTE 222 FROM NEAR AKRON TO
THE BERKS COUNTY LINE...ROUTE 322 FROM WEST OF BRICKERVILLE TO THE
CHESTER COUNTY LINE...ROUTE 422 FROM CLEONA TO EAST OF LEBANON...
STATE ROAD 41...STATE ROAD 501.

LAT...LON 4009 7614 4036 7652 4036 7620 4014 7587
      4011 7593 4004 7593 3996 7599 3987 7598
      3985 7601 3983 7601 3979 7604 3972 7610
      3972 7612

FORECASTER: DANGELO
Local storm report, Sep 7, 3:23 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     FLOOD            LAUREL                  39.83N  76.51W
09/07/2011                   YORK               PA   TRAINED SPOTTER

            A BRIDGE OVER MUDDY CREEK AND NEARBY ROADS ARE FLOODED.

0319 PM     FLOOD            MOUNT HOLLY SPRINGS     40.11N  77.18W
09/07/2011                   CUMBERLAND         PA   AMATEUR RADIO

            MULTIPLE ROAD CLOSURES NEAR YELLOW BREECHES CREEK IN
            SOUTH MIDDLETON TWP.

&&

EVENT NUMBER CTP1100415 CTP1100416

EVANEGO
Local storm report, Sep 7, 6:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
629 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            YORK                    39.96N  76.73W
09/07/2011                   YORK               PA   911 CALL CENTER

            I-83 FLOODED AND CLOSED AT YORK

&&

EVENT NUMBER CTP1100417

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:32 PM EDTAreal Flood WarningCTPFranklin, Fulton, Huntingdon, Juniata, Mifflin, Perry16 hr
Sep 6, 10:20 PM EDTAreal Flood WarningCTPColumbia, Cumberland, Dauphin, Lycoming, Montour, Northumberland and 3 more14 hr
Sep 6, 11:24 PM EDTRiver Flood WarningCTPHuntingdon22 hr
Sep 6, 11:24 PM EDTRiver Flood WarningCTPClinton31 hr
Sep 6, 11:24 PM EDTRiver Flood WarningCTPBedford18 hr
Sep 7, 2:53 AM EDTAreal Flood AdvisoryCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 8 more6 hr
Sep 7, 4:49 AM EDTRiver Flood WarningCTPLycoming, Sullivan41 hr
Sep 7, 6:15 AM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming6 hr
Sep 7, 6:40 AM EDTSpecial Weather StatementCTPMifflin35 min
Sep 7, 8:32 AM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Sep 7, 9:33 AM EDTFlash Flood Warning EmergencyCTPDauphin, Lancaster, Lebanon, York10 hr
Sep 7, 10:23 AM EDTFlash Flood Warning EmergencyCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more12 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPHuntingdon, Mifflin6 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPHuntingdon, Juniata, Mifflin10 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPJuniata, Perry10 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPColumbia4 days
Sep 7, 11:22 AM EDTRiver Flood WarningCTPColumbia, Montour, Northumberland4 days
Sep 7, 11:22 AM EDTRiver Flood WarningCTPDauphin, Juniata, Northumberland, Perry, Union4 days
Sep 7, 11:22 AM EDTRiver Flood WarningCTPCumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more4 days
Sep 7, 11:22 AM EDTRiver Flood WarningCTPLancaster, York4 days
Sep 7, 11:22 AM EDTRiver Flood WarningCTPLycoming49 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPLycoming, Northumberland, Union49 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPNorthumberland, Union44 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPNorthumberland, Union44 hr
Sep 7, 11:22 AM EDTRiver Flood WarningCTPNorthumberland, Union53 hr
Sep 7, 12:09 PM EDTAreal Flood WarningCTPAdams, Centre, Clinton, Columbia, Cumberland, Dauphin and 17 more12 hr
Sep 7, 1:22 PM EDTSpecial Weather StatementCTPLebanon23 min
Sep 7, 2:17 PM EDTSpecial Weather StatementCTPLancaster13 min
Sep 7, 2:56 PM EDTSpecial Weather StatementCTPLancaster34 min
Sep 7, 3:28 PM EDTRiver Flood WarningCTPLancaster, York44 hr
Sep 7, 4:14 PM EDTFlash Flood Warning EmergencyCTPSchuylkill6 hr
Sep 7, 7:46 PM EDTSpecial Weather StatementCTPSchuylkill29 min

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.